# SDR FDEA201709152572

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 51,386 hours, 30,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5377321321200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT WEB UNDER FWD CARGO COMPT FLOOR HAS CRACK FR21 Y1456 APPROX. REMOVED SHEAR PLATE IAW SRM 51-40-21. FABRICATED NEW SHEAR PLATE ON T17/1296683. INSTALLED NEW SHEAR PLATE P/N FX-531418-50 IAW A300 SRM 51-40-21. MAJOR REPAIR.
